It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


SueJ thanks for replying! I called my doctor a couple of hours ago and left a message expressing my concerns about this woosie feeling. I think that I either need to decrease or add something else with the Lexapro. I've heard good things about Buspar. Although I also heard that initially it can make you dizzy. I am beginning to wonder what medication doesn't make you dizzy. I think that I'm going to drop to 15mg tonight and see how I feel a couple of days from now. Please keep me posted on how you are doing on Lexapro.
Depersonalization is a symptom of anxiety and it seems to be the closest description of how I feel. Believe me, I have searched for a diagnosis of my feelings.

The BusPar seems to help the anxiety, but not the dizzyness(not really dizzy as much as just not feeling my self). I recently started taking one more 10mg pill a day, one 10mg 3x daily. I can't seem to shake this 'funny' feeling. My neurologist gave me a sample pak of Lexapro, because I requested a SSRI, but it seems to make it worse. I get really anxious whenever I take a new drug or think it will make me feel 'more funny'. Even with recreational drugs(marijuana) I once used, almost makes me panic. Oh yeah, these odd feeling tend to be worse for when I am in the SUNLIGHT or on a sunny day! It's terrible to wish for cloudy, or rainy days.

Mine to started about the end of aug 2002, and been with me ever since. This feeling is starting to effect my job. I should be able to enjoy my job as I once did.

I wish you, and everyone that reads this post the best of health. :angel:





All times are GMT -7. The time now is 05:34 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!